Tonight, I was 28 years old and married last July 2019. I was discovered last February to PCOS. But on the 24th of the day my ovum began to discuss the words of the doctor I was attending, there were a few 14 mm in size, but starting around 28-29 my waist, pelvis and lower abdomen hurt. Followed by nausea, vomiting, until today added around the 2nd, I also started to fever is not too high, around 36.3-36.8.oh yes, the pain in the waist only lasts about a week. I might be sick, doc? And my menstrual date around the 10th. Thank you in advance doc
Hello PS Puspa, thank you for asking HealthReplies.com.
Let me introduce myself that Dr. Rio will answer your question.
Based on the complaint you mentioned, it's still not clear to lead to a disease problem. Pain in the lower abdomen can be caused by various things, namely:
Pregnancy outside the womb or an ectopic pregnancy.
Pelvic inflammatory disease.
Inflammation of the fallopian tubes or salpingitis.
Ovarian cysts or other disorders of the ovary.
Disorders of the cervix such as infection, inflammation, or cancer.
Uterine cancer, etc.
The increase in body temperature that you are experiencing is still within normal limits. It is said to have a fever if the body temperature is above 38 degrees Celsius. Fever usually arises as a reaction against infections caused by viruses, bacteria, fungi or parasites. If your body temperature is not above 38 degrees Celsius, then there is a possibility you do not have an infection.
To find out your condition with certainty and if your complaints are increasingly burdensome, you should do further checks to the doctor to conduct interviews about your complaints in more detail and do a physical examination on your body. Because there are many causes of complaints that you feel, and if nausea vomiting increases, it would not hurt if you do a testpack when you are late menstruation later. Right now what you can do is:
Maintain a nutritious diet.
Consumption of enough water.
Compress warm water on the waist / abdominal pain.
Take painkillers such as paracetamol or ibuprofen, etc. if you are getting more pain.
Consult a doctor if complaints become more severe.
That's all the answers I can give. Thank you :)